# SDR DXTA2009022203522

- Difficulty date: February 22, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N978QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- Aircraft time: 7,015 hours, 4,306 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Module
- Part number: 671847611
- Part serial: 210
- Condition: Inoperative
- Location: Pitch Feel
- Part time: 2,848 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PERFORMED PITCH FEEL SYS FUNCTIONAL TEST USING DMU AND ARING CABLE- A SOFTWARE AND COULD NOT DUPLICATE FAULT.  SUSPECT INTERMITTENT PITCH FEEL PCB FAIL REMOVED AND REPLACED PITCH FEEL PCB NK122 AND OPS CHECKED GOOD IAW CHAP 27-30-00.
